RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 37–45 (Mi mais162)  

This article is cited in 1 scientific paper (total in 1 paper)

Spatially inhomogeneous periodic solutions in the Hutchinson equation with distributed saturation

D. S. Glyzin, S. A. Kashchenko, A. S. Polst'yanov

P. G. Demidov Yaroslavl State University

Abstract: The asymptotics of spatially inhomogeneous periodic solutions of a complex spatially distributed Hutchinson equation with periodic boundary conditions are presented. It is shown that such solutions are not observed in a numerical experiment.

Keywords: asymptotic methods; distributed Hutchinson equation; method of steps

Full text: PDF file (374 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 22.11.2010

Citation: D. S. Glyzin, S. A. Kashchenko, A. S. Polst'yanov, “Spatially inhomogeneous periodic solutions in the Hutchinson equation with distributed saturation”, Model. Anal. Inform. Sist., 18:1 (2011), 37–45

Citation in format AMSBIB
\Bibitem{GlyKasPol11}
\by D.~S.~Glyzin, S.~A.~Kashchenko, A.~S.~Polst'yanov
\paper Spatially inhomogeneous periodic solutions in the Hutchinson equation with distributed saturation
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 37--45
\mathnet{http://mi.mathnet.ru/mais162}


Linking options:
  • http://mi.mathnet.ru/eng/mais162
  • http://mi.mathnet.ru/eng/mais/v18/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Glyzin, S. A. Kaschenko, “Dinamika kompleksnogo prostranstvenno-raspredelennogo uravneniya Khatchinsona”, Model. i analiz inform. sistem, 19:5 (2012), 35–39  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:364
    Full text:128
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020